# SDR FDEA201004161204

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 657N333210
- Condition: Mislocated
- Location: Bs 1420-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME STA 1420-1620, LBL 58.22, UNABLE TO LOCATE SEAT TRACK PN 657N3332-10.   EXISTING SEAT TRACK BETWEEN BS 1540-1620, LBL 24.75 AND 45.50, MISLOCATED. SEAT TRACK AT BS 1420-1620, LBL 58.22, WAS REPLACED IAW MAE EA 757-5365-16-F2600,   DATED 04/08/2010, REV A SEAT TRACK 657N3332-10 WAS INSTALLED ON MAE MOD W/C   118350437EZ2R06, DUE TO DISCREPANCY EFFECTING THE PTF CONVERSION. THIS NON-  ROUTINE IS FOR TRACKING PURPOSES ONLY AND CLASSIFIED AS A MAJOR ALTERATION.
